# SDR RAIA971001

- Difficulty date: October 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N558HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41071
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Part number: SP4594
- Condition: Out Of Adjust
- Location: Cargo Door
- Part time: 4,547 hours
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

STL - FLT 7326 - CARGO DOOR LIGHT ILLUMINATED ON TAKEOFF ROLL.  MAINTENANCE ADJUSTED AFT CARGO DOOR MICROSWITCH.  (M)
